| Model Number |
11500A |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 23mm 11500a aortic valve underwent a valve-in-valve procedure after an implant duration of 11 months due to stenosis.The tavr was completed with a 23mm 9755rsl transcatheter valve.